# SDR ASAA2025111862848

- Difficulty date: November 18, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 147A530022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL-45 BS 887 TO 907 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES.  REMOVED CORROSION SEAT TRACK FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02-OG-O + 51-40-05-OG-OW: 2 O: .230 R: .058 L: 9 D:.172.
